MAUDE Adverse Event Report: Edwards Lifesciences Edwards Commander Delivery System; Aortic valve, prosthesis, percutaneously delivered

Edwards Lifesciences Edwards Commander Delivery System; Aortic valve, prosthesis, percutaneously delivered
Model Number 9750CM29A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by implant patient registry and the field clinical specialist (fcs), during implant of a 29 mm sapien 3 ultra resilia (s3ur) valve into a surgical valve in the mitral position, the commander delivery system was unable to advance past the patient's septum.Upon retrieving it a third time, the 29mm s3ur hit against the edge of the esheath+ and the valve embolized.The 29mm s3ur was retrieved but the decision was made to switch to a 26mm s3ur with added volume in order to get past the septum.It did get past it with some difficulty, and the valve was implanted successfully.The patient was stable following the procedure.The perceived root cause of the crossing difficulty was anatomical challenges- thick septum and bad angles.No devices were damaged in the case.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
Edwards Commander Delivery System
Common Device Name
Aortic valve, prosthesis, percutaneously delivered
Manufacturer (Section D)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
+1(949)250-6385
MDR Report Key50817853
Report Number2015691-2026-18671
Device Sequence Number21376664
Product Code NPT
UDI-Device Identifier00690103217001
UDI-Public(01)00690103217001(17)280330
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM29A
Device Lot Number67607851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale